# SDR HEEA0011373

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 206031102153A
- Condition: Damaged
- Location: Lt Kick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES IN PANEL CORE CRUSHED.
